CSpace  > 数学所
gradedstableunfoldingsofsmoothmapgermsanditsclassifications
Zhang GB(张国滨)1; Yu JM(余建明)2
1999
Source Publication数学进展
ISSN1000-0917
Volume28Issue:5Pages:469
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41843
Collection数学所
Affiliation1.浙江师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang GB,Yu JM. gradedstableunfoldingsofsmoothmapgermsanditsclassifications[J]. 数学进展,1999,28(5):469.
APA 张国滨,&余建明.(1999).gradedstableunfoldingsofsmoothmapgermsanditsclassifications.数学进展,28(5),469.
MLA 张国滨,et al."gradedstableunfoldingsofsmoothmapgermsanditsclassifications".数学进展 28.5(1999):469.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张国滨]'s Articles
[余建明]'s Articles
Baidu academic
Similar articles in Baidu academic
[张国滨]'s Articles
[余建明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张国滨]'s Articles
[余建明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.